Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 98, NWS Tallahassee, FL

October 13, 201116 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 13, 2011, 2:21 PM CDT for 16 counties in Florida. It took effect at Oct 14, 2011, 1:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 2:21 PM CDT (19:21 UTC)
In effect from
Oct 14, 2011, 1:00 PM CDT
Expired
Oct 14, 2011, 3:34 AM CDT
In force
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WWUS82 KTAE 131921
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT THU OCT 13 2011

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY FOR ALL OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW
35 PERCENT AND DISPERSION INDICES OVER 75...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW
30 PERCENT...20 FOOT WIND SPEEDS AROUND 10 MPH...AND KBDI VALUES
OVER 500...

.A COLD FRONT WILL CROSS THE REGION THIS EVENING AND USHER IN A
DRIER AIR MASS FOR THE END OF THE WEEK. RELATIVE HUMIDITY VALUES
ARE EXPECTED TO DROP BELOW CRITICAL LEVELS ON FRIDAY OVER MUCH OF
THE AREA. CONFIDENCE IS NOW HIGH ENOUGH TO UPGRADE TO A RED FLAG
WARNING FOR OUR FLORIDA ZONES. IN SOUTHEAST ALABAMA...WINDS WILL
BE MARGINAL. THEREFORE...THE WATCH WILL REMAIN IN PLACE THERE.
RELATIVE HUMIDITY VALUES EXPECTED TO REACH CRITICAL LEVELS OVER
PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA AS WELL.
HOWEVER...WINDS ARE NOT EXPECTED TO SUPPORT RED FLAG CRITERIA.
SATURDAY LOOKS LIKE ANOTHER VERY DRY DAY WITH RED FLAG CONDITIONS
LIKELY IN FLORIDA. THE NEXT CHANCE FOR RAIN WILL NOT COME UNTIL AT
LEAST TUESDAY.

FLZ007>019-026>029-141130-
/O.UPG.KTAE.FW.A.0080.111014T1700Z-111014T2300Z/
/O.NEW.KTAE.FW.W.0098.111014T1800Z-111014T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
321 PM EDT THU OCT 13 2011 /221 PM CDT THU OCT 13 2011/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY FOR ALL OF THE FLORIDA BIG BEND AND
EASTERN PANHANDLE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 35
PERCENT AND DISPERSION INDICES OVER 75. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 007...008...009...010...011...
  012...013...014...015...016...017...018...019...026...027...028
  AND 029.

* WIND...NORTHWEST AROUND 10 MPH.

* HUMIDITY...MINIMUM 23 TO 29 PERCENT.

* DISPERSION INDEX...90 TO 107.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ034-108-112-114-115-118-127-128-134-141130-
/O.NEW.KTAE.FW.W.0098.111014T1800Z-111014T2300Z/
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
321 PM EDT THU OCT 13 2011 /221 PM CDT THU OCT 13 2011/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY FOR ALL OF THE FLORIDA BIG BEND AND EASTERN
PANHANDLE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT
AND DISPERSION INDICES OVER 75.

* AFFECTED AREA...FIRE WEATHER ZONES 034...108...112...114... 
  115...118...127...128 AND 134. 

* WIND...NORTH AROUND 10 MPH BECOMING NORTHWEST.

* HUMIDITY...MINIMUM 26 TO 35 PERCENT.

* DISPERSION INDEX...90 TO 107.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-141130-
/O.CON.KTAE.FW.A.0080.111014T1800Z-111014T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
221 PM CDT THU OCT 13 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR
SOUTHEAST ALABAMA...

* AFFECTED AREA...FIRE WEATHER ZONES 065...066...067...068 AND 069.

* WIND...NORTHWEST AROUND 10 MPH.

* HUMIDITY...MINIMUM 22 TO 25 PERCENT.

* KBDI...OVER 500.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

WOOL/LAMERS
1 follow-up statement
712 
WWUS82 KTAE 140834
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 AM EDT FRI OCT 14 2011

...RED FLAG WARNING IS CANCELLED FOR THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND ZONES...

...FIRE WEATHER WATCH IS CANCELLED FOR THE SOUTHEAST ALABAMA
ZONES...

.A RIDGE OF HIGH PRESSURE WILL QUICKLY BUILD OVERHEAD THROUGH
TODAY IN THE WAKE OF A WEAK COLD FRONT. ALTHOUGH RELATIVE
HUMIDITY IS EXPECTED TO DROP BELOW CRITICAL LEVELS THIS AFTERNOON
ACROSS THE REGION...THE FASTER ARRIVAL OF THE RIDGE OF HIGH
PRESSURE IS NOW EXPECTED TO PREVENT DISPERSION INDICES FROM
REACHING CRITICAL LEVELS ACROSS THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND. THEREFORE THE RED FLAG WARNING WHICH HAD BEEN IN
EFFECT HAS BEEN CANCELLED. WINDS ARE ALSO GENERALLY EXPECTED TO
REMAIN BELOW 10 MPH THIS AFTERNOON ACROSS SOUTHEAST ALABAMA...AND
THE FIRE WEATHER WATCH WHICH HAD BEEN IN EFFECT HAS ALSO BEEN
CANCELLED.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-140945-
/O.CAN.KTAE.FW.W.0098.111014T1800Z-111014T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
434 AM EDT FRI OCT 14 2011 /334 AM CDT FRI OCT 14 2011/

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
RED FLAG WARNING.

DISPERSION INDICES ARE NOW LONGER EXPECTED TO REACH CRITICAL
LEVELS THIS AFTERNOON. THEREFORE THE RED FLAG WARNING WHICH HAD
BEEN IN EFFECT HAS BEEN CANCELLED.

$$

ALZ065>069-140945-
/O.CAN.KTAE.FW.A.0080.111014T1800Z-111014T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
334 AM CDT FRI OCT 14 2011

...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

20 FOOT WINDS ARE NOW GENERALLY EXPECTED TO REMAIN BELOW 10 MPH
THIS AFTERNOON. THEREFORE THE FIRE WEATHER WATCH WHICH HAD BEEN IN
EFFECT HAS BEEN CANCELLED.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 13, 9:44 AM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Oct 13, 9:44 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EDT Thu Oct 13 2011

The National Weather Service in Tallahassee will be testing the
issuance of Area Forecast Discussions (AFD) in mixed case text. If
you wish to provide feedback regarding this test, please call
our office at (850) 942-8833. More information can be found at:

http://www.nws.noaa.gov/om/notification/pns11mixedcasel.htm

.NEAR TERM [Today]...
The long wave pattern across N. America shows ridges over eastern
Canada and off the eastern U.S. seaboard as well as over the western
states. In between, a negatively tilted trough stretches from
central Canada southeastward to the central Gulf of Mexico. A potent
shortwave, currently over the MS Valley, will dive into the base of
the trough today and sweep across the deep south during the
afternoon hours. 12Z UA analysis shows a 130-kt jet over Montana.
The left exit region of this jet will nose into Dixie late today
providing increased forcing for ascent.

A surface cold front was analyzed crossing the lower MS Valley at
12Z. This front will accompany the upper trough axis and help
provide the focus for scattered showers and thunderstorms. Local and
national center WRF runs indicate that this convection will likely
not reach our forecast area until later in the afternoon, after 20Z.
However, isolated storms over central AL could clip our far NW zones
around 18Z. There are also some outflow boundaries noted moving
toward this area from earlier convection. Deep moisture is forecast
to be limited (as indicated by water vapor imagery), but may be
underforecast by the models. We continue to forecast scattered
coverage of storms, with the highest PoPs across Southeast Alabama
and South Georgia. Mid level lapse rates will remain weak. However,
the strength of the shortwave and bulk shear values of 40 to 45
knots may support a few strong to marginally severe thunderstorms
during the late afternoon and early evening hours. The SPC Day 1
Outlook does indicate a 5% threat area for damaging winds across
most of the forecast area. Will beef up the HWO to reflect this
thinking.

.SHORT TERM [Tonight through Saturday]...
The front will exit the forecast area overnight with a much drier
low-level air mass moving into the region. With a lack of cold air
advection, high temperatures will remain largely unchanged (perhaps
1 to 2 degrees cooler for Friday and slightly warmer for Saturday).
Low temperatures will see more of a change with mid to upper 50s for
Friday morning and lower 50s by Saturday morning.

.LONG TERM [Saturday night through next Thursday)...
Sunday and Monday will begin the long term forecast period with an
unamplified upper level pattern across the CONUS. Main northern
stream flow will be well to our north near the Canadian border, with
and elongated area of mid/upper level ridging extending from
Northern Mexico to the Northern Gulf coast. At the surface, high
pressure will be centered near the forecast area for the second half
of the weekend and then shift off the Southeast coast on Monday.
Even on Monday, this high will continue to ridge back to the west
along the Northern Gulf coast and help provide a continuation of the
very pleasant mid October weather. A dry column and little to no
synoptic forcing will keep rain chances out of the forecast through
Monday. Surface temperature potential will be quite high as 850mb
temps hold in the 14-16c range. Expected good diurnal mixing should
allow afternoon highs to easily reach the lower/middle 80s.

Pattern will begin to change Monday night into Tuesday as energy
drops out of central Canada and begins the process of a significant
amplification in the mid/upper levels. Main shortwave digging an
Eastern U.S. trough will be near the middle MS valley Tuesday
afternoon and then dive SE over the region Tuesday night/early
Wednesday. GFS/ECMWF are both progging an associated surface cold
front to accompany this energy and cross our zones Tuesday night.
There are however some differences in the evolution of this upper
trough between the global models. GFS is not nearly has sharp/deep
as the ECMWF eventually becomes. Therefore the GFS shows the best
QG/Synoptic forcing bypassing our zones to the North. The ECMWF on
the other hand digs better forcing overhead and would support better
shower chances along the front. For now will use a compromise
between the solutions and allow low end chance (30%) PoPs for the
Northern half of the area, and slight chance 20% PoPs further south.

Either solution exits the cold front to our East Wednesday morning
and ends any rain chances for the remainder of the forecast period
(and likely beyond). The deeper trough advertised by the ECMWF also
results in a more impressive cold pool arriving overhead for the
mid-week period. Not convinced as to the extent of the CAA
advertised by the ECMWF which brings the 850mb 0C line down almost
to Dothan. GFS is significantly warmer and tended to lean toward
this solution for the temperature forecast. If guidance trends
toward the ECMWF solution with future runs then both high and low
temperatures Wed nigh/Thursday may need to be adjusted down.

&&

.AVIATION [through 12Z Friday]...
MVFR ceilings will linger for a brief time at ABY. Thereafter, VFR
conditions should prevail at the terminals through the TAF period.
Coverage of showers and storms are currently indicated by CB cloud
groups. Will amend to TEMPO groups later today once we get a better
handle on the development of upstream storms. Strong wind gusts will
be possible in any storms.

&&

.MARINE [Today through Monday]...
Winds and seas will increase today with the approach of a cold
front. Exercise caution conditions will be possible by this evening
over the offshore legs. The front will cross the area overnight
switching winds to offshore. Winds will decrease on Friday as high
pressure builds overhead. Winds will shift to the east and northeast
by Saturday as high pressure builds north of the waters.

&&

.FIRE WEATHER...
Low level moisture will remain high enough to prevent critical
levels of relative humidity across the entire forecast area today. A
cold front will cross the region this evening and usher in a drier
air mass for the end of the week. Relative humidity values are
expected to drop near or below critical levels for a time Friday
afternoon over much of the area. A fire weather watch has been
issued for our Southeast Alabama zones, and also over much of the
interior Eastern Florida Panhandle and Big Bend. Relative humidity
values are likely to reach critical levels over portions of
southwest Georgia as well, however winds are not expected to support
red flag criteria.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   85  57  83  50  84 /  30  30   0   0   0
Panama City   80  59  79  56  80 /  20  10   0   0   0
Dothan        83  55  81  53  83 /  40  20   0   0   0
Albany        83  54  82  53  84 /  40  30   0   0   0
Valdosta      84  59  82  53  83 /  30  40   0   0   0
Cross City    84  58  83  51  82 /  20  20   0   0   0
Apalachicola  82  62  81  58  81 /  20  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Friday afternoon for Coffee-Dale-Geneva-
     Henry-Houston.

GA...None.

FL...Fire Weather Watch from Friday afternoon through Friday evening
     for Calhoun-Central Walton-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Inland Walton-Jackson-Lafayette-Leon-Liberty-
     Madison-Washington.

GM...None.

&&

Previous Discussions...Camp/Mroczka
Rest of Discussion...Wool
Hazardous weather outlook, Oct 13, 10:15 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1115 AM EDT THU OCT 13 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-141000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1115 AM EDT THU OCT 13 2011 /1015 AM CDT THU OCT 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AHEAD OF AN APPROACHING COLD FRONT. SHEAR AND INSTABILITY APPEAR
SUFFICIENT FOR SOME STRONG TO MARGINALLY SEVERE STORMS. THE
PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. THIS THREAT WILL END
BEFORE MIDNIGHT AS THE ENTIRE SYSTEM SWEEPS EAST OF THE FORECAST
AREA. WINDS WILL SWITCH TO OFFSHORE BEHIND THE FRONT AND COULD
INCREASE TO 15 TO 20 KNOTS OVERNIGHT. MARINERS ARE ENCOURAGED TO
EXERCISE CAUTION IF VENTURING OUT INTO THE GULF OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP/WOOL

In the hours before

Special weather statement, Oct 13, 1:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EDT THU OCT 13 2011

ALZ068-131930-
GENEVA AL-
134 PM CDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 230 PM CDT

AT 129 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR GENEVA...OR NEAR SOMERSET...MOVING EAST AT 25 MPH.

PEOPLE IN EASTERN GENEVA COUNTY...INCLUDING THE CITY OF GENEVA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3114 8552 3100 8550 3100 8591 3115 8591
TIME...MOT...LOC 1834Z 270DEG 20KT 3102 8587

17-GOULD
Special weather statement, Oct 13, 2:20 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 PM EDT THU OCT 13 2011

GAZ122-124-132000-
TERRELL GA-RANDOLPH GA-
320 PM EDT THU OCT 13 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR RANDOLPH AND
TERRELL COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 400 PM EDT

AT 318 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR CUTHBERT...OR NEAR PETERSON HILL...MOVING EAST AT
35 MPH.

PEOPLE IN RANDOLPH AND TERRELL COUNTIES...INCLUDING THE CITIES OF
CUTHBERT...SHELLMAN AND DAWSON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3191 8480 3191 8444 3181 8438 3166 8438
      3172 8484 3189 8483
TIME...MOT...LOC 1920Z 269DEG 28KT 3179 8481

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:06 AM CDTFire Weather WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more23 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.